# SDR SWIA200311698

- Difficulty date: January 9, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 21,030 hours, 18,255 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 601970977
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT COWL ANTI-ICE CAUTION MESSAGE WITH RIGHT COWL SWITCH IN THE ON POSITION AIRBORNE.  RAN QRH PROCEDURE, NOT EFFECTIVE.  RETURNED TO ELP.  REMOVED AND REPLACED RIGHT ENGINE COWL ANTI-ICE VALVE IAW MM 30-22-01.  OPS CHECK GOOD.  S/N OFF:  2173.
